# SDR DALA2019032001869

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0993495) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS 312 AND BL0 AT FWD GALLEY AREA. REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS294-5 TO BS312 AN RBO AT FWD GALLEY AREA ASPER SRM 51-10-02 STEP 9 AN DRAWING 141A5400.
